# SDR CA100713008

- Difficulty date: July 7, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,181 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel Sys
- Part time: 1,088 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL FOUND LEAKING FROM BREATHER TUBE, FUEL PUMP REPLACED, SERVICABLE.
